Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePositivstellensatz and flat functionals on path ∗-algebras
Author(s) Stanislav Popovych
TypeArticle in Journal
AbstractWe consider the class of non-commutative ∗-algebras which are path algebras of doubles of quivers with the natural involutions. We study the problem of extending positive truncated functionals on such ∗-algebras. An analog of the solution of the truncated Hamburger moment problem (Curto and Fialkow, 1991 [Fia91]) for path ∗-algebras is presented and non-commutative positivstellensatz is proved. We also present an analog of the flat extension theorem of Curto and Fialkow for this class of algebras.
KeywordsRight Gröbner basis, Multiplicative basis, Path algebra, Flat functional, Moment problem
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869310003662
LanguageEnglish
JournalJournal of Algebra
Volume324
Number9
Pages2418 - 2431
Year2010
Edition0
Translation No
Refereed No
Webmaster